# SDR UIEA2023122701031

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULGE ON RH WING SLAT# 9 T/E WEDGE LOWER SKIN AT OSS 603.74 AND 5" FROM T/E( RH WING SLAT #9 T/E WEDGE LOWER SKIN WAS REPAIRED IAW SRM 57-43-02-2R-1 FIG 201 SHEET 2 PAGE1-3 AND SRM 51-70-10-2R-4 PAGE1-4 & 7 FIG 201 REV 124 DEC 15/2023 )
